Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Tingling, uncomfortable feeling during urination, reddish brown substance in vagina. Suggestions?

HI, I have a tingling, uncomfortable feeling each time I urinate. It focuses around my clit. It started about 2 days ago. Also am getting some reddish brown substance in the vaginal mucus, but it is not my period. There is an increase n the urgency to urinate. I want to urinate immediately after i have just been, though the bladder is empty
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Increased frequency and discomfort during urination could be due to urinary tract infection. get urine routine and urine culture test done.
You can take antibiotic norfloxacin as it is indicated in UTI.
take lot of water.
Get PAP smear done as you are complaining of brown discharge. for cervical lesions.
Consult your doctor for examination and management.
Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take

Dr. Vidya
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor